# SDR V0XR20110404017

- Difficulty date: April 4, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N810HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145231
- Aircraft time: 24,195 hours, 21,948 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 14532606009
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER SEAT TRACK POSITION 'A' AT STA 17913.2 - 20230.0 HAS CORROSION UNDER SCREW HEADS. REMOVED AND REPLACED SEAT TRACK 'A' AT STA 17913.2 TO 20230.0 IAW EMB145 AMM 53-01-06. W/C 2131
